# SDR DALA2024082608449

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 110,220 hours, 15,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1602 1R DOOR SLIDE ARMED LT INOP. CORRECTIVE ACTION: DOOR SLIDE LIGHT MECHANISM ADJUSTED INSIDE SATIS (6179078)
